Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Bicyclic Graphs with Unicyclic or Bicyclic Inverses

Bicyclic Graphs with Unicyclic or Bicyclic Inverses

Year:    2020

Author:    Xia Wang, Hong Bian, Haizheng Yu

Annals of Applied Mathematics, Vol. 36 (2020), Iss. 3 : pp. 270–281

Abstract

A graph G is nonsingular if its adjacency matrix A(G) is nonsingular. A nonsingular graph G is said to have an inverse G+ if A(G)1 is signature similar to a nonnegative matrix. Let H be the class of connected bipartite graphs with unique perfect matchings. We present a characterization of bicyclic graphs in H which possess unicyclic or bicyclic inverses.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2020-AAM-18592

Annals of Applied Mathematics, Vol. 36 (2020), Iss. 3 : pp. 270–281

Published online:    2020-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    inverse graph unicyclic graph bicyclic graph perfect matching.

Author Details

Xia Wang Email

Hong Bian Email

Haizheng Yu Email